# SDR FDEA202301270264

- Difficulty date: January 27, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: ARB0005207
- Condition: Misaligned
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER EA WORK INSTRUCTIONS CLIP P/N ARB0005-207 REQUIRES FABRICATION CLIP P/N ARB0005-207 FABRICATED PER DAC DWG. #ARB0005. REF EA T 1-5710-T0372370 P3;   WINGS - BASIC WING STRUCTURE - LH WING REAR SPAR UPPER CAP AFT LEG          MAJOR REPAIR
